Doctor insights on:
Can A Child Overdose On Tums
911: Call 911 if a person is considering intentional overdose. It is possible to overdose on any drug, and the effects of it are generally unpredictable for a particular case and dose. Overdose means exceed the maximum dose, not necessarily that a (desired?) effect will occur. Ask the prescribing dr how to not overdose. Keep it safe. ...Read more
Can be toxic: Fat soluble vitamins can be toxic when overdosed. That includes a, e, d, and k. Overdose can cause problems with skin, hair, bones, liver function, and blood pressure in the brain. Hair can fall out, headaches can occur, and if pregnant, toxicity can case birth defects in the infant. Be very carefully with all fat soluble vitamins. If you have concerns about your levels, talk to your doctor. ...Read more
Of course by why?: Zantac (ranitidine) when therapeutically dosed is 150-300mg twice daily. Over time, patients may develop tolerance to the drug but further dosing is unwarranted. If you have dyspeptic symptoms refractory to zantac, or your symptoms progress, don't exceed the recommended dose but get evaluated. ...Read more
Lots!: He could get belly pain, heartburn, nausea, vomiting, diarrhea, painful urination, bloody urine, headache, flushing, lightheadedness, kidney stones, or even an allergic reaction (hives, facial swelling, etc.). Also Ascorbic Acid (vitamin c) can interact or interfere with medications. Talk to his doctor about your concerns, and have him seen right away if he's having symptoms. ...Read more
Yes: It is not generally harmful but children with a cough benefit from vi tamins a , d, and c when they have a cough. Most multi-vitamins will have a ; d. Bencozyme-c has added vitamin c. See sinus survival by robert ivker for excellent suggestions for dealing with chronic coughs. A good night sleep, healthy meals, exercise and fun helps, too. ...Read more
Possibly: Diazepam is listed as a category d drug by the fda due to demonstrated risks for the baby. Neonatal withdrawal syndrome, low activity level, low body temperature and poor feeding are commonly seen.There is some chance of fetal malformation suggested.Smaller doses given episodically and tapering off near the time of delivery may avoid the listed problems. ...Read moreSee 1 more doctor answer
Hi, I'm on 5mg of amntripline, And have a wedding to go to. Is it ok for me to drink alcohol as I'm on such a low dose and not take tablet that night?
Yes: It has significant effect on the heart(rate increase) and blood pressure (increase) and inappropriate /overuse was cited as a cause of death of a late teen model who used it to control her appetite. Medications have what is called a safe therapeutic window, which the range starting at where it is effective and when it starts being dangerous. For this one the window is narrow.Use only as directed. ...Read moreSee 1 more doctor answer
Vaccines : If you are asking if an extra dose was given in the same day then one may see some addition fever or fussiness but not something to panic about. If your question is that the child got and addition dose another day then there would not be any addition reaction but there would be additional immunity. Also no need to worry. Vaccines are very safe and reactions are rare. ...Read more
- Talk to a doctor live online for free
- Can you overdose on tums antacid?
- Overdose of tums
- Tums overdose
- Ask a doctor a question free online
- Can a child overdose on amoxicillin?
- Can a child overdose on gummy vitamins?
- Side effects of tums overdose
- Is it possible to overdose on tums?
- Talk to a pediatrician online